# SDR FDEA202302080229

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 52,317 hours, 8,226 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113W300322
- Part serial: 001694
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LEADING EDGE FOUND BROKEN AT OTEF STA 437. RH WING OB FLAP LEADING EDGE PUNCTURE DAMAGE SIZE L X W: 1.0" X 0.5", OUT OF   ALLOWABLE LIMIT PER B777 SRM 57-53-01-1A ALLOWABLE DAMAGE 2, REV 43.1, REPAIRED AS PER   WORK CARD TG-5750-T0372808 P1, TITLE: WING - FLIGHT SURFACES - RH OUTBD FLAP LE SKIN   PUNCTURE AT OTEF STA 437 - SRM REPAIR - RSC TRACKING. DETAIL PLS REFER TO WRI:57504563.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
